# SDR 9503519940

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Chafed
- Location: Aft Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CRUISE FLIGHT AT 33,000 FEET.  FLIGHT DIVERTED TO BIS AND LANDED WITHOUT INCIDENT.  FOUND WIRING TO RIGHT TEMPERATURE SENSOR CHAFED AND GROUNDING ON TUBING.  REPLACED THE RIGHT TEMPERATURE SENSOR AND INSTALLED HEAT SHRINK ON WIRING.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
